# SDR SIMA20150401010

- Difficulty date: April 1, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 40,612 hours, 33,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER LIGHT FLOOR EXTRUSION NR 2 IS CRACKED.  R & R LT EMER LIGHT FLOOR EXTRUSION NR 2 IAW AMM 33-50-12.
